The property of being a basis for a system of eigenelements of some nonlinear operator equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 84-91 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1985_21_1_a11,
     author = {A. P. Makhmudov},
     title = {The property of being a basis for a system of eigenelements of some nonlinear operator equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {84--91},
     year = {1985},
     volume = {21},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1985_21_1_a11/}
}
TY  - JOUR
AU  - A. P. Makhmudov
TI  - The property of being a basis for a system of eigenelements of some nonlinear operator equations
JO  - Differencialʹnye uravneniâ
PY  - 1985
SP  - 84
EP  - 91
VL  - 21
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DE_1985_21_1_a11/
LA  - ru
ID  - DE_1985_21_1_a11
ER  - 
%0 Journal Article
%A A. P. Makhmudov
%T The property of being a basis for a system of eigenelements of some nonlinear operator equations
%J Differencialʹnye uravneniâ
%D 1985
%P 84-91
%V 21
%N 1
%U http://geodesic.mathdoc.fr/item/DE_1985_21_1_a11/
%G ru
%F DE_1985_21_1_a11
A. P. Makhmudov. The property of being a basis for a system of eigenelements of some nonlinear operator equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 84-91. http://geodesic.mathdoc.fr/item/DE_1985_21_1_a11/